Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
toolson

does anyone else get oily after applying Retin-A?

Recommended Posts

hey all,

so i finished my course of accutane a few months ago and started using retinamicro .04% at night. but instead of getting very dry and flaky skin, i am very oily after waking up. my skin is perfectly fine and healthy during the day after washing my face in the morning. is this normal?

Share this post


Link to post
Share on other sites
hey all,

so i finished my course of accutane a few months ago and started using retinamicro .04% at night. but instead of getting very dry and flaky skin, i am very oily after waking up. my skin is perfectly fine and healthy during the day after washing my face in the morning. is this normal?

This happened to me too. I also got terrible skin from the RAM (for about 20 weeks), a problem which I think maybe I've fixed now that I've gone up to 0.1% -- which finally gave me the dryness that everyone else talked about. Check out my log for more details.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×